Previous |  Up |  Next


Title: Selfdistributive grupoids, Part A2: Non-idempotent left distributive quasigroups (English)
Author: Stanovský, David
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 52
Issue: 2
Year: 2011
Pages: 7-28
Category: math
MSC: 20N02
idZBL: Zbl 1257.20065
idMR: MR2952451
Date available: 2014-05-02T06:01:31Z
Last updated: 2014-05-02
Stable URL:
Related article:


Files Size Format View
ActaCarolinae_052-2011-2_3.pdf 592.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo